Publications
222
Diffusion in partially-saturated porous materials
Title: Diffusion in partially-saturated porous materials
Author(s): N. S. Martys
Paper category : journal
Serial title: Materials and Structures
Abreviated Serial title: Mater. Struct.
ISSN: 1359-5997
Publisher: RILEM Publications SARL
Volume: 32
Issue: 222
Issue date: 1999-10-01
Publication year: 1999
Pages: 555 - 562
Total Pages: 8
Language: English
Online publication: 1999-08-17
Classification: Scientific Reports
Publication type : full_text
Public price (Euros): 0.00
>> You must be connected to view the paper. You can register for free if you are not a member